My cardiologist says it can. I have many heart related symptoms and had almost every test you can have on the heart including an attempted ablation. Funny thing is, during the ablation procedure, I did not get a PVC nor an arrythmia. They even pumped me full of adrenaline (the max allowed) and nothing. Therefore, my symptoms were written off as anxiety.
I've found that supplementing with magnesium helps. Also, avoiding things like benadryl, caffeine, alcohol, and overeating. Many OTC drugs can cause PVC's. My PVC's became less frequent with what I mentioned above but they still bothered me. My cardiologist then put me on a beta blocker and they've completely disappeared. But I know that's what your trying to avoid.
Irregardless, I would get a full cardiac workup if you haven't already. If your PVC's are in fact benign and in the end caused by anxiety, therapy may help as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.